Skip to main content

Research Repository

Advanced Search

Waveletlike Basis Function Approach To The Propagation Of Paraxial Beams

Potvliege, RM

Authors



Citation

Potvliege, R. (2000). Waveletlike Basis Function Approach To The Propagation Of Paraxial Beams. Journal of the Optical Society of America. A, Optics and image science, 17, 1043-1047. https://doi.org/10.1364/josaa.17.001043

Journal Article Type Article
Publication Date 2000
Journal Journal of the Optical Society of America . A: Optics, image science and vision
Print ISSN 0740-3232
Publisher Optical Society of America (OSA)
Volume 17
Pages 1043-1047
DOI https://doi.org/10.1364/josaa.17.001043